# SDR UIEA201812272934

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,175 hours, 24,265 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: AS13708N20125L
- Condition: Leaking
- Location: Nr 1 Eng Prv
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PRV SENSE LINE/ELBOW @PRV IS LEAKING DAMAGED/LEAKS.( REMOVED AND REPLACED #1 ENG SENSE LINE AND ELBOW @ PRV IAW N767 AMM 36-11-18. ELBOW P/N AS4138J0608. )
